# SDR CALA2013092591422

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FUSE SKIN AT BS 1475 STRINGER 15L TO 16L FOUND CORRODED.  CUTOUT & REMOVED DAMAGED SKIN, HFEC CUTOUT & FASTENER HOLES, NO DEFECT NOTED.  FABRICATED & INSTALLED REPAIR DOUBLER AT BS1475 STRINGER 15L TO 16L IAW SRM 53-00-01 RPR15 FIG 201 DETAIL I, PG 205.
